Aspavor Insomnia Side Effect Reports
The following Aspavor Insomnia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Insomnia, can occur, and what you can do about them.
A side effect could appear soon after you start Aspavor or it might take time to develop.
|Acne, Cerebrovascular Accident, Constipation, Diplopia, Fatigue, Insomnia, Thinking Abnormal|
This Insomnia side effect was reported by a consumer or non-health professional from SOUTH AFRICA. A 55-year-old female patient (weight:NA) experienced the following symptoms/conditions: blood cholesterol increased. The patient was prescribed Aspavor (dosage: 10 Mg, 1x/day), which was started on Jan 01, 2008. Concurrently used drugs:
Aspavor Insomnia Causes and Reviews
Insomnia is a common sleep disorder. If you have it, you may have trouble falling asleep, staying asleep, or both. As a result, you may get too little sleep or have poor-quality sleep. You may not feel refreshed when you wake up.
Symptoms of Insomnia include:
- Lying awake for a long time before you fall asleep
- Sleeping for only short periods
- Being awake for much of the night
- Feeling as if you haven't slept at all
- Waking up too early
Your doctor will diagnose Insomnia based on your medical and sleep histories and a physical exam. He or she also may recommend a sleep study. A sleep study measures how well you sleep and how your body responds to sleep problems. Treatments include good sleep habits, counseling, and medicines.
NIH: National Heart, Lung, and Blood Institute
Aspavor Insomnia Reviews
|Thu, 18 Aug 2011|
Had two stents put in 3 months ago after a clot in my artery and some narrowing of another artery and feeling fine.One week ago started to get strange feeling of warmth/flush/glow in my stomach and my hands went warm.This kept me from falling asleep and therefore made me anxious and worried.
|Thu, 21 Jul 2011|
I was on lipitor but hospital changed my medication to Aspavor and now I have severe leg pains. Been for X-ray and they can't find anything wrong - told me I just have to live with it and take pain medication - why? Should I go back onto lipitor>
|Thu, 08 Oct 2009|
|Can one eat grapefruit when taking Aspavor ?|
|Thu, 26 Nov 2009|
|CAN ASPAVOR CAUSE ERECTILE DISFUNCTION?|
|Thu, 04 Feb 2010|
|On Aspavor for a week. No side affect just very tired in late afternoon|
|Mon, 01 Mar 2010|
|I have been taking Aspavor for just over a year and have developed a terrible rash on sporadic parts of my body. I was tested and am allergic to many things eg wheat, eggs milk etc. I have stopped all these things but my rash is still there. Do you think it could be the Aspavor|
|Mon, 17 May 2010|
|Does Aspavor has mass gain as side effect?|
|Mon, 17 May 2010|
|does Aspavor cause weight gain?|
|Wed, 11 Nov 2009|
|My legs somtimes give way under me. it started when i started using Aspavor. I am 22 years old.|